Persistent sciatic vessels associated with an arteriovenous malformation

Kurtoglu Z., Uluutku H.

JOURNAL OF ANATOMY, vol.199, pp.349-351, 2001 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 199
  • Publication Date: 2001
  • Doi Number: 10.1017/s0021878201007877
  • Journal Name: JOURNAL OF ANATOMY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.349-351
  • Karadeniz Technical University Affiliated: Yes